# SDR ASOA20160310010R

- Difficulty date: March 10, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 38,044 hours, 29,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin Row 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE OVERHEAD EMERGENCY EXIT LIGHT AT ROW 18 WAS INOPERATIVE.  THE  SYSTEM WAS RESET AND OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
